TY - JOUR
AU - Finken, R.
AU - Lamura, A.
AU - Seifert, U.
AU - Gompper, G.
TI - Two-dimensional fluctuating vesicles in linear shear flow
JO - The European physical journal / E
VL - 25
SN - 1292-8941
CY - Berlin
PB - Springer
M1 - PreJuSER-61710
SP - 309 - 321
PY - 2008
N1 - Record converted from VDB: 12.11.2012
AB - The stochastic motion of a two-dimensional vesicle in linear shear flow is studied at finite temperature. In the limit of small deformations from a circle, Langevin-type equations of motion are derived, which are highly nonlinear due to the constraint of constant perimeter length. These equations are solved in the low-temperature limit and using a mean-field approach, in which the length constraint is satisfied only on average. The constraint imposes non-trivial correlations between the lowest deformation modes at low temperature. We also simulate a vesicle in a hydrodynamic solvent by using the multi-particle collision dynamics technique, both in the quasi-circular regime and for larger deformations, and compare the stationary deformation correlation functions and the time autocorrelation functions with theoretical predictions. Good agreement between theory and simulations is obtained.
KW - J (WoSType)
LB - PUB:(DE-HGF)16
C6 - pmid:18398568
UR - <Go to ISI:>//WOS:000254906800007
DO - DOI:10.1140/epje/i2007-10299-7
UR - https://juser.fz-juelich.de/record/61710
ER -